# SDR USAA920081857

- Difficulty date: October 10, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Aircraft: N113UW
- Make and model: Airbus A320-214
- Aircraft serial: 1141
- Aircraft time: 28,468 hours, 12,583 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misrouted
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PIT A12 EES LT FORWARD DOOR HAS IMPROPER ROUTING OF WHITE AND YELLOW LANYARDS ON ESCAPE SLIDE RAFT.  REPLACED LT FORWARD DOOR SLIDE RAFT.  IAW US AIRWAYS JOB CARD 26L00025011.
